I'm supposed to take one per day but my bottle got lost in the cabinet of medicine so I only just found it. I've been off it for almost 5 days so I took 4 at once. Is that ok?
Its not good to miss days of them, nor is it good to take them all at once. You should just have restarted them. You will have side effects today, jittery with rapid pulse, etc. The best thing to do is call your dr and tell him what you did. You don't take all the pills when you miss some. Your body needs a specific amount a day and you can't make up for not having that for a few days.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Dec 2014 • 1 answer
Updated 9 Feb 2013 • 2 answers
Updated 9 Mar 2016 • 2 answers
Updated 14 Sep 2017 • 1 answer
Hypothyroidism - After Thyroid Removal - I had thyroid removed in 2009 due to cancer. I have been on
Updated 13 Jan 2018 • 1 answer